# SDR CA060508006

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: CL12068161
- Condition: Separated
- Location: Nr 2 Ecu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHEMENT OF THE TASK 7320/02 (OPERATIONAL CHECK OF DUPLICATED ECU POWER SUPPLIES AND INTEGRITY OF DIODES), THE 7611-K4 (ENG NR 2 ECU) RELAY BASE WAS FOUND UNGLUED.  THIS SITUATION REMOVED ALL THE POWER FOR THE ECU AND LIVE THE ENGINE IN MANUEL MODE.  IN ADDITION, THE FREE RELAY BASE GIVE THE OPPORTUNITY OF SHORTING TO THE ELECTRICAL PINS WITH THE ADJACENT STRUCTURE.
